Menu

Sudafed Nasal Decongestant 20mL

AU$12.99
Sudafed Nasal Decongestant 20mL

Sudafed Nasal Decongestant Spray is a fast acting nose spray which provides nasal & sinus congestion relief for sinusitis, flu & hayfever for up to 12 hour. Non pseudoephedrine decongestant that clears blockages and dries the secretions of the nose.

Sudafed nasal decongestant spray contains Oxymetazoline Hydrochloride, a decongestant that clears blockages quickly by reducing nasal congestion. This nose spray also dries the secretions of the nose making breathing easier and provides fast, long lasting effective relief.

  • Fast acting sinus decongestant spray
  • Provides powerful sinus relief for up to 12 hours
  • Nasal decongestant for sinusitis, colds, flu and hayfever
  • Non pseudoephedrine decongestant formula
  • Relieving sinus congestion also helps with sinus pain and headaches

Size: 20mL

Box Contents: 225 Sprays

 

Ingredients

Active Ingredients: Oxymetazoline hydrochloride 500mcg/mL(0.5mg/mL). Also contains benzalkonium chloride 0.02% w/v as a preservative.

 

Directions

Adults and children over 6 years of age: Use 1 to 2 sprays repeated two to three times a day when necessary.
Maximum 6 sprays per day.

Do not use for a period longer than three days in adults and two days in children unless advised by a doctor. Frequent or prolonged use may cause nasal congestion to recur or worsen.

How to use:

  1. Remove bottle from carton.
  2. Remove cap and prime pump several times.
  3. Blow nose gently.
  4. Keep head upright. Hold the bottle firmly. Insert the nozzle into one nostril, closing the other nostril with a finger.
  5. Depress pump firmly and sniff deeply.
  6. Always make sure you replace the protective cap to keep the nozzle clean.
  7. Pump pack should only be used by one person.

 

Warnings

  • Do not use Sudafed Nasal Decongestant Spray:
    • In children under 6 years of age.
    • If you are hypersensitive to any of the ingredients.
    • If you are taking antidepressants.
  • Ask your doctor before use if you are pregnant.
  • Package contains small parts which could cause a choking hazard
  • Continual use of this product for a period longer than three days in adults and two days in children is not recommended unless advised by a doctor.
  • If congestion persists, worsens, or if new symptoms appear, see your doctor.
  • Temporary discomfort such as burning, stinging, sneezing or increased nasal discharge may occur.
  • Always read the label. Use only as directed. If symptoms persist contact your healthcare practitioner.
AU$12.99